# SDR AWXA200400592

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 51,185 hours, 35,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Broken
- Location: Seat Row 18 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FOUND A WIRE PULLED OUT OF CONNECTOR FOR THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 18 LT.  MAINTENANCE REMOVED AND REPLACED THE WIRE HARNESS FOR THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 18 LT, OPERATIONAL CHECK WAS GOOD.
